# SDR FDEA202012290324

- Difficulty date: December 29, 2020
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53610562200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 15A CROSS BEAM AT ATTACHMENT FITTING OF RACK 107VU IN FWD AVIONIC   COMPARTMENT PERFORMED REPAIR ON FRAME 15A CROSSBEAM ATTACHMENT FITTING OF RACK 107VU IN FWD   AVIONIC COMPARTMENT IAW EA # 6-5310-T0358885 P1 EA TITLE: FUSELAGE-MAINFRAME - AD   2010-12-08 - SB A300-53-6164-CRACK, CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT   FTG OF RACK 107VU
